MathSciNet Relay Station
MathSciNet bibliographic data
MR1383886 35J60 (35B32 47H12 47N20)
Dancer, E. N.; Du, Yihong On sign-changing solutions of certain semilinear elliptic problems. Appl. Anal. 56 (1995), no. 3-4, 193–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement